Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Ankle felt locked, severe yeast infection, IBS, abdominal pain, gas, dryness of skin. What is going on?

Hi ,I am 21 years old and a female . I have been on a birth control pill which gave me many side effects . Firstly the left side of my body including ankle felt Like it was locked,then my hair started falling,skin became very dry, picked up a severe yeast infection,boils formed on my face,chest ,back and scalp,also picked up a urinary tract infection not long ago, after that I suffered with gas and abdominal pain ,think it was irritable bowel syndrome.I am currently facing this problem ..bleeding,burning ,pain ,constipation ,yellowish mucous in my stool rectum ,anus. What am I suffering with all together ? What can I do to get treated ? Really afraid of going to the doctor /hospitals etc
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
The symptoms that you have described suggest that you might be having Inflammatory Bowel disease.This is usually associated with ankylosing spondylitis and arthritis which presents as joint stiffness and pain in the back and other joint.It can also cause nutritional deficiency which can present as hair fall,dryness of the skin.Other probability is haemorrhoids.I suggest you consult a good physician/gastroenterologist for thorough work up.Use of OC Pills is associated with acneform eruptions on the face and the back which is of not big concern
Please dont avoid going to physician as all these condition can be treated and controlled easily if it is diagnosed early.Hope this inputs helps.
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

There is no way to diagnose or treat except by examination and investigation
Be bold / go to a hospital - instead of suffering in silence / no doctor can harm you; not even investigate without your permission!
You are quite young / you have a long time to look forward to / aim for good health - go to a doctor
You probably have anxiety / acne / urinary tract infection / irritable bowel - all of them are easily treatable / curable...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor